Risk analysis for a stochastic cash management model with two types of customers

Autor(en): Perry, D
Stadje, W 
Stichwörter: bankruptcy; Brownian motion; BROWNIAN-MOTION; Business & Economics; cash management; CLEARING SYSTEMS; compound Poisson process; Economics; FIRM; first-exit time; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; maximum cash amount; revenue functional; Social Sciences, Mathematical Methods; Statistics & Probability; WORK REMOVAL
Erscheinungsdatum: 2000
Herausgeber: ELSEVIER SCIENCE BV
Journal: INSURANCE MATHEMATICS & ECONOMICS
Volumen: 26
Ausgabe: 1
Startseite: 25
Seitenende: 36
Zusammenfassung: 
A stochastic cash management system is studied in which the cash flow is modeled by the superposition of a Brownian motion with drift and a compound Poisson process with positive and negative jumps for ``big'' deposits and withdrawals, respectively. We derive explicit formulas for the distributions of the bankruptcy time, the time until bankruptcy or the reaching of a prespecified level, the maximum cash amount in the system, and for the expected discounted revenue generated by the system. (C) 2000 Elsevier Science B.V. All rights reserved.
ISSN: 01676687
DOI: 10.1016/S0167-6687(99)00037-2

Show full item record

Google ScholarTM

Check

Altmetric